# SDR USAA050852

- Difficulty date: July 8, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 54,520 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1.75 INCH, FS 745 AT STRINGER 24L.  INSTALLED REPAIRED DOUBLER IAW SRM 53-00-01 DETAIL XI.  (M)
